# SDR DALA2025102707873

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 95,493 hours, 12,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CABIN DOOR 4R SHOWING OPEN WHEN CLOSED. CORRECTIVE ACTION: CYCLED DOOR AND REMOVED DEBRIS PER A330 AMM 52-10. INDICATION NORMAL. OK FOR SVC. (7833628)
